# SDR CALA0300474

- Difficulty date: August 21, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 18,733 hours, 2,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FUSELAGE EXTERNAL SKIN DENTED AT BS 680 BETWEEN S27L AND S28L.  THE SKIN WAS REPAIRED IAW SRM 53-00-01, REPAIR 4, FIGURE 202.  A DIP WAS ISSUED TO REINSPECT THE REPAIR WITHIN 30,000 FLIGHT CYCLES, THEN EVERY 16,000 FLIGHT CYCLES.
